About the article
Published in Print:
Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., Volume 6, Issue 2, Pages 194–220, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2006-0010.
© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0